Electron. J. Differential Equations, Vol. 2019 (2019), No. 17, pp. 1-10.

Existence of global solutions to Cauchy problems for bipolar Navier-Stokes-Poisson systems

Jian Liu

In this article, we consider the Cauchy problem for one-dimensional compressible bipolar Navier-Stokes-Poisson system with density-dependent viscosities. Under certain assumptions on the initial data, we prove the existence and uniqueness of a global strong solution.

Submitted December 21, 2018. Published January 29, 2019.
Math Subject Classifications: 35Q35, 76N03.
Key Words: Cauchy problem; bipolar Navier-Stokes-Poisson system; global strong solution.

Show me the PDF file (222 KB), TEX file for this article.

Jian Liu
College of Teacher Education
Quzhou University
Quzhou 324000, China
email: liujian.maths@gmail.com

Return to the EJDE web page